# SDR P5CA0501390

- Difficulty date: September 2, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 80,349 hours, 19,080 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF LEFT WING OUTBOARD FRONT SPAR.  RESEATED POPPED VALVE ON LEFT SPAR.  INSPECTED OK NO LEAKS, OPS OK PER MM 28-11-04.
